# SDR UIEA2021101902254

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Jumper
- Part number: BACJ40K5A5A8
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/WING  VARIABLE CAMBER  LEADING EDGE  # 17 ,18,20 AND 23  WITH BROKEN  BONDING WIRES(  REMOVED AND  REPLACED  R/W VARIABLE  CAMBER JUMPER PER  SWPM 20-20-10 .  )
